# SDR HEEA083648

- Difficulty date: January 14, 2003
- Submitted: January 20, 2003
- Operation: Air carrier
- Aircraft: N402PH
- Make and model: Bell 407
- Aircraft serial: 53159
- Aircraft time: 5,967 hours
- System (JASC): 7910 · Engine Oil Storage (Airframe Furnished)
- Part: B-Nut
- Condition: Corroded
- Location: Hose Assy
- Component: Hose Assy
- Component part number: 70061J000V204A
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HOSE ASSY HAS CORROSION ON INSIDE OF B-NUT ON THREADS.
